University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1833

Title: The Structure of Determining Matrices for Single-Delay Autonomous Linear Neutral Control Systems
Authors: Ukwu, Chukwunenye
Issue Date: 2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 3; PP 31-47
Abstract: This paper derived and established the structure of determining matrices for single – delay autonomous linear neutral differential systems through a sequence of lemmas, theorems and corollaries and the exploitation of key facts about permutations. The proofs were achieved using ingenious combinations of summation notations, the multinomial distribution,change of variables technique and compositions of signum and max functions. The paper also pointed out some induction pitfalls in the derivation of the main results. The paper has extended the results on single–delay models, with more complexity in the structure of the determining matrices.
URI: http://hdl.handle.net/123456789/1833
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
D023031047.pdf411.62 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback